# SDR IPXA2025070677685

- Difficulty date: July 5, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 144N818048
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE INTERCOSTAL T-CHORD BETWEEN STA 1037-STA 1060 RBL 7 HAS CORROSION. INSTALLED T-CHORD P/N: UP-144N8180-48, STA 1037-STA 1060 RBL 7 IAW B757-200PF, SRM 51-40-02
